# SDR IPXA2023110890303

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 24,421 hours, 15,021 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NOSEWHEEL STERRING TILLER WOULD NOT TURN THE NOSEWHEEL FOUND BAD CONNECTOR PIN AT NOSE WHEEL STEERING ELECTRO HYDRAULIC SELECTOR VALVE. REMOVED AND REPLACED PIN "A" AND CONNECTOR ASSEMBLY IN REF TO ESPM 20-44-00 OPS NORMAL IN REFERENCE TO AMM 32-51-00
